Applied Mathematics

Vol.5 No.15(2014), Paper ID 48593, 9 pages



Relationships between Some k -Fibonacci Sequences


Sergio Falcon


Department of Mathematics, University of Las Palmas de Gran Canaria, Las Palmas de Gran Canaria, Spain


Copyright © 2014 Sergio Falcon et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Falcon, S. (2014) Relationships between Some k -Fibonacci Sequences. Applied Mathematics, 5, 2226-2234. doi: 10.4236/am.2014.515216.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.